MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER SYSTEM; AEQUALIS ASCEND FLEX HUMERAL STEM

TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER SYSTEM; AEQUALIS ASCEND FLEX HUMERAL STEM
Model Number LONG PTC SIZE 4B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 05/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Revision surgery for humeral component subsidence.At a clinical visit on (b)(6) 2016, the patient was diagnosed with a low grade humeral prosthetic loosening with pseudo stability of the right (study) shoulder.The patient underwent a revision rsa on the right (study) shoulder on (b)(6) 2016.Patient id: (b)(6).
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.

Brand Name
AEQUALIS ASCEND FLEX SHOULDER SYSTEM
Common Device Name
AEQUALIS ASCEND FLEX HUMERAL STEM
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5878634
Report Number3000931034-2016-00120
Device Sequence Number1163984
Product Code KWS
UDI-Device Identifier03700386944833
UDI-Public03700386944833
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model NumberLONG PTC SIZE 4B
Device Catalogue NumberDWF614B
Device Lot Number1541AN001
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/25/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/16/2016
Supplement Report FDA Received Date09/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient Weight81